# SDR N9W2002F00000

- Difficulty date: August 13, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N407W
- Make and model: Israel 1124A
- Aircraft serial: 407
- Engine: Garrtt TFE73131G
- System (JASC): 7320 · Fuel Controlling System
- Part: Ring Gear
- Part number: 30770741
- Condition: Failed
- Location: Compressor
- Part time: 6,553 hours
- Component: Compressor, Honeywell
- Component part number: 30725002
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN DUE TO FAN SHAFT RING GEAR PN 30770774-1 CAME APART.  THE CAUSE OF FAILURE IS NOT KNOWN.  PARTS SENT TO MFG FOR ANALYSIS.
